# SDR UALA2011081504325

- Difficulty date: August 14, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,719 hours, 21,499 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 36
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  NEXT MAINTENANCE STATION, INTERROGATE APU CONTROL UNIT PER FIM AND UPDATE ITEM WITH FAULTS FOUND. 
INTERROGATED FADEC. LAST FAULT SHOWS ABORT START, FAULTY UNITS SPD SNR 31, SPD SNR NR 2.  PREVIOUS 4 FAULTS SHOW SHUTDOWN AND NO DATA ON FAULTY UNIT.  T/S PER MM AND WDM.  WRANG WIRING FROM FIREWALL TO BOTH SENSORS.  ALL OKAY.  RMV'D BOTH SENSORS.  INSP FOR DAMAGE, NONE FOUND.  ACP BORO BOTH BEARINGS LOOK CLEAN.  REPLACED NR 1 SPEED 107441TS8.  REINSTALLED ORIGINAL NR 2 PER MM.  REPLACED ECU PER MM.  RAN WITH TESTER.  COULD NOT GET FAULT;  BOTH RPM READINGS GOOD ALL TIME.
